# SDR DALA2016052104141

- Difficulty date: May 21, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 116,227 hours, 16,622 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD T/E FLAP LOWER SURFACE CTR AREA FOUND DELAMINATION.  REPAIRED IAW SRM 51-70-17.
